| Catalog Number |
SCF-650 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side ¿tightness, lump, implant sits high, feels abnormal, capsulectomy, can feel other things¿ diagnosed via mammogram and "exchange".Healthcare professional later reported "capsular contracture baker grade iii, hardness and pain" diagnosed via sonogram.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ crease / folding of implant: observed creases on device.¿ capsular contracture: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure, deformation and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, lump/nodule, visibility/palpability.
Event or Problem Description